# SDR AALA200810259

- Difficulty date: November 8, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CRACKED FROM LIGHTENING HOLE AT STATION 1305.  INSTALLED CUSP REPAIR PER AARD 53-20-00-16 AND SRM 53-01
